Skip to Content

Concerta - Did anyone ever get chest pains from the medicine?

Responses (1)

balbanese 18 Jan 2015

From our site:

Concerta side effects

Get emergency medical help if you have any of these signs of an allergic reaction to Concerta: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Stop taking Concerta and call your doctor at once if you have:

new or worsening symptoms such as mood swings, aggression, hostility, or changes in personality or behavior;
panic, delusion, extreme fear, hallucinations, unusual behavior, motor tics (muscle twitches);
chest pain, fast or slow heart rate, pounding heartbeats or fluttering in your chest, feeling like you might pass out;

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Stomach & chest pain please help?

Posted 4 Jan 2013 3 answers

What could these chest pains be?

Posted 3 Dec 2015 0 answers

Has anyone suffered chest pains with Lexapro?

Posted 19 Feb 2016 3 answers

Should I stop taking Xanax if it causes chest pain?

Posted 18 Apr 2016 2 answers

Isosorbide Mononitrate - 30 Mg?

Posted 5 May 2016 0 answers